MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Failure to Deliver Energy (1211); Charging Problem (2892); Communication or Transmission Problem (2896); Therapeutic or Diagnostic Output Failure (3023); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The reason for call was patient stated the spinal cord stimulator is not working.Patient said something about the internal battery needs to be replaced is what she sees.Agent asked when this started and patient said today and clarified a week ago.Patient then said it has been going off and stuff all the week this last week but now it is not work at all today.Agent walked patient through removing the battery pack and plugging controller into the ac power cord; patient confirmed controller powers on.Patient inserted the battery and confirmed controller is 100% and implant is 70%.Patient then connected recharger and confirmed charging excellent.Patient tried to turn stimulation on and was getting poor quality.Patient turned stimulation back on but said they are not feeling anything in their body.Pt states shes been seeing settings not available in each group she tries.Pt states just saw this monday.Agent reviewed code and stated this has to do with the ins and not equipment.Agent reviewed options to try over phone however directed to hcp to check ins and the settings not available.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50820070
Report Number3004209178-2026-15861
Device Sequence Number10157815
Product Code LGW
UDI-Device Identifier00763000315474
UDI-Public(01)00763000315474(17)240714
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown